# SDR YENA2022052600524

- Difficulty date: May 23, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 02945
- Aircraft time: 59,311 hours, 21,012 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2085, BDL-MIA. 'ON DESCENT AT 10K ODOR DETECTED IN CABIN AND FLIGHT DECK CLEARED AS DESENDED ( PACKS ); REFERENCE LOG PAGE 3415373, ITEM #1 (REFERENCE LOG PAGE 3415374, ITEM #1 FOR PACK #1 AND #2 BURN IAW AMM 21-00-00-615-802 AND REFERENCE LOG PAGE 3415374, ITEM #2 (REMOVED AND REPLACED #1 PACK OZONE FILTER IAW AMM 21-51-41. LEAK CHECK GOOD. NO ODOR NOTICED ) AND 3415375, ITEM #1 (REMOVED AND REPLACED #2 PACK OZONE FILTER IAW AMM 21-51-41. LEAK CHECK GOOD NO ODOR NOTICED ) FOR PACK #1 AND #2 OZONE FILTER REPLACEMENT IAW AMM 21-51-41. MDDR CLEARED, MX-4 UPDATED) FOR WORK ACCOMPLISHED. MDDR CLEARED MX-4 UPDATED.'
